In September, after a night of light drinking, i ended up quite nauseaus and was so for the whole next day, i didnt drink for another two weeks, and the same thing started happening, and I got a pressure in my back, so i stopped drinking
Randomly a few weeks later my stomach was very upset, i had no appetite, and i was nauseaus, so i took some prilosec and was on it for several months and was pretty good, occasional uneasiness with some back pressures
However, about three weeks ago, i stopped taking the prilosec for a few days and started taking metoclopramide, a motility drug, after about four days on it (i dont know if there was a correlation) i was very sick nauseaus and had no appetite for several days and I still do not have much of an appetite
During this time, i had catscan, upper endoscopy-showed a bit of irritation in the stomach lining and esophagus, gastric emptying and other tests done- I still dont have much of an appetite and feel nauseaus, Ive been thinkin a lot about death, and have started to get headaches, dizziness, and i occasionally see afterimages or stars in my vision (I had my eyes checked and they found nothing)
Can someone please help me, im really worried
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?